# SDR USAA2013012800019

- Difficulty date: January 11, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CORROSION ON CHANNEL BETWEEN BS 767 TO BS 794, S25R.  REPLACED CHANNEL BETWEEN BS 767 TO BS 794, S25R IAW B737 SRM 51-40-02-0G, FIG 2.
